# SDR SWAA2014122335223

- Difficulty date: October 31, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 29,674 hours, 13,174 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547983
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB STATION 92.7 RIB STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
